# SDR GTIA040348

- Difficulty date: March 22, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MAIN CABIN CUSP WEB STATION 780, STATION 800, STATION 836, STATION 874, STATION 894 IS CORRODED.  WEB AT STATOIN 836 TO 894 IS OUT OF LIMITS.  REMOVED WEB.  FABRICATED TWO SECTION CUSPS FROM STATION 807-845 AND 845-905.  INSTALLED LEFT MAIN CABIN CUSP WEB.  (M)
